# SDR DALA2019043002766

- Difficulty date: March 5, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 99,308 hours, 14,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP FOUND CRACK IN NR 3 FLAP LINKAGE FAIRING ON FORWARD LOWER INBOARD CORNER. REPAIRED PER SRM 51-70-10. (LP 5730172)
